# SDR UIEA2025021000128

- Difficulty date: February 8, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 107,863 hours, 18,574 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 65B10022502
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FND ENTRY DOOR FITTING DAMAGE AT L1 DOOR AFT LOWER SIDE.( 1. IAW AMM 20-51-01-912-008 REV=112 REPLACE L1 DOOR LATCH FITTING. 2. IAW AMM 52-11-01-735-080 REV=112 ADJUST L1 DOOR LATCH FITTING. 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
